Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Basis preserving maps


Author: William J. Davis
Journal: Proc. Amer. Math. Soc. 22 (1969), 34-36
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0243320-9
MathSciNet review: 0243320
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Arsove, The Paley-Wiener theorem in metric linear spaces, Pacific J. Math. 10 (1960), 365-379. MR 0125429 (23:A2731)
  • [2] S. Banach, Théorie des operationes lineaires, Chelsea, Warsaw, 1932.
  • [3] M. I. Kadec, Topological equivalence of all separable Banach spaces, Dokl. Akad. Nauk SSSR 167 (1966), 23-25 = Soviet Math. Dokl. 7 (1966), 319-322. MR 0201951 (34:1828)
  • [4] L. V. Kantorovich and G. P. Akilov, Functional analysis in normed spaces, Macmillan, New York, 1964. MR 0213845 (35:4699)
  • [5] A. Pelczynski, Universal bases, (to appear). MR 0241954 (39:3290)
  • [6] J. R. Retherford, Basic sequences and the Paley-Wiener criterion, Pacific J. Math. 14 (1964), 1019-1027. MR 0170195 (30:434)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243320-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society